MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: unknown.H3: device evaluation: initial information indicates that the product is available for evaluation but has yet to be returned to the manufacturer.Review of device history records found fifty-two (52) pieces of lot: 12877ts released for distribution on 7/12/2021 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.Without the ability to examine the complaint product, no conclusions can be drawn.Should the product be received, a follow-up medwatch report will be filed.
 
Event or Problem Description
It was reported that a revision procedure was performed on an unknown date, utilizing the reform pedicle screw system.During attempted removal of a previously torqued lock screw, the tip of the t25, lock-screw torque driver, reform (39-rd-0060) broke.The tip was retrieved and discarded, and the procedure was completed utilizing other instrumentation readily available.There was no patient injury or delay to the procedure reported.Reason for need for revision is unknown at this time.
 
Additional Manufacturer Narrative
H3 device evaluation - the drivers tip is missing.The fracture plane is irregular and skewed relative to the drivers longitudinal axis.This type of fracture is indicative of off axis loading.Multiple fracture planes are present.Crack initiation from prior high torque high bending moments may have been a contributing factor for this failure.No corrective actions are being recommended.
 
Event or Problem Description

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key22481113
Report Number3005739886-2025-00011
Device Sequence Number15439412
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)21207(10)12877TS
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number12877TS
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown